Undecidable properties of extensions of provability logic
Algebra i logika, Tome 29 (1990) no. 3, pp. 350-367
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1990_29_3_a6,
author = {A. V. Chagrov},
title = {Undecidable properties of extensions of provability logic},
journal = {Algebra i logika},
pages = {350--367},
year = {1990},
volume = {29},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1990_29_3_a6/}
}
A. V. Chagrov. Undecidable properties of extensions of provability logic. Algebra i logika, Tome 29 (1990) no. 3, pp. 350-367. http://geodesic.mathdoc.fr/item/AL_1990_29_3_a6/